# SDR EVCA2012020400028

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N493AE
- Make and model: Bell 407
- Aircraft serial: 53275
- Aircraft time: 3,690 hours, 11,802 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206032305129131
- Condition: Cracked
- Location: Zone 200
- Part time: 3,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN MECHANIC WAS COMPLYING WITH ASB 407-11-95, FOUND CRACK ON UPPER LT LONGERON AT FUSELAGE STA 192.0, BL 0.0 TO RBL 4.3.
